MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI MATRIXNEURO ADAPTION PLATE 20 HOLES; BONE PLATE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI MATRIXNEURO ADAPTION PLATE 20 HOLES; BONE PLATE
Model Number 04.503.072
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the patient underwent an acoustic neuroma resection retrosigmoid procedure.The patient was implanted with titanium matrixneuro adaptation plate and cranios reinforced fast set putty.There was a surgical time of 568 minutes.There were no intra-operative complications.Postoperatively, on an unknown date, patient was admitted to hospital for wound drainage, stopped with glue.It was unclear whether postoperative complication(s) was (were) due to device.The infected bone plate treated with surgery to remove all hardware.The healing status/radiographic outcomes at final follow-up was the large symptomatic left acoustic neuroma doing great after near total resection of schwannoma.Infection has been treated, and his wound looks good.He has no bone flap because it was removed for infection.Other outcome assessments or patient reported outcomes was the left eye tearing at times while eating.Ongoing neck spasms and soreness.No further information is available.This report is for a ti matrixneuro adaption plate 20 holes.This is report 2 of 3 for (b)(4).

Brand Name
TI MATRIXNEURO ADAPTION PLATE 20 HOLES
Common Device Name
BONE PLATE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10425903
Report Number2939274-2020-03635
Device Sequence Number16920317
Product Code JEY
UDI-Device Identifier10887587018041
UDI-Public(01)10887587018041
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K042365
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.503.072
Device Catalogue Number04.503.072
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/06/2020
Initial Report FDA Received Date08/19/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CRANIOS REINFORCED FAST SET PUTTY 5CC-STERILE; UNK - SCREWS: MATRIXNEURO
Outcome Attributed to Adverse Event Required Intervention;
Patient Age31 YR